Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 86, NWS Newport/Morehead City, NC

October 15, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Oct 15, 2021, 3:39 PM EDT. It took effect at Oct 16, 2021, 5:00 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2021, 3:39 PM EDT (19:39 UTC)
In effect from
Oct 16, 2021, 5:00 PM EDT
Expired
Oct 18, 2021, 2:39 AM EDT
In force
34 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

371 
WHUS72 KMHX 151939
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
339 PM EDT Fri Oct 15 2021

AMZ131-230-231-160900-
/O.NEW.KMHX.SC.Y.0086.211016T2100Z-211017T1400Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
339 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 10 AM EDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 5 PM Saturday to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-160900-
/O.NEW.KMHX.SC.Y.0086.211016T2200Z-211017T1600Z/
Pamlico Sound-
339 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO NOON EDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 6 PM Saturday to noon EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-160900-
/O.NEW.KMHX.SC.Y.0086.211016T2300Z-211018T1400Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
339 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM EDT
MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 7 PM Saturday to 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-160900-
/O.NEW.KMHX.SC.Y.0086.211016T2300Z-211018T1400Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
339 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM EDT
MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 7 PM Saturday to 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-160900-
/O.NEW.KMHX.SC.Y.0086.211017T0000Z-211017T1700Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
339 PM EDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 1 PM EDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 8 PM Saturday to 1 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
247 
WHUS72 KMHX 160658
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
258 AM EDT Sat Oct 16 2021

AMZ135-162015-
/O.EXT.KMHX.SC.Y.0086.211016T2100Z-211017T1600Z/
Pamlico Sound-
258 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
NOON EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 5 PM this afternoon to noon EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-162015-
/O.EXT.KMHX.SC.Y.0086.211016T2100Z-211018T1400Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
258 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 5 PM this afternoon to 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-162015-
/O.EXT.KMHX.SC.Y.0086.211016T2200Z-211018T1400Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
258 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
10 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 6 PM this evening to 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-162015-
/O.EXT.KMHX.SC.Y.0086.211016T2200Z-211017T1700Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
258 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
1 PM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 feet expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 6 PM this evening to 1 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-162015-
/O.CON.KMHX.SC.Y.0086.211016T2100Z-211017T1400Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
258 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 10 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 5 PM this afternoon to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
936 
WHUS72 KMHX 161958
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
358 PM EDT Sat Oct 16 2021

AMZ152-154-170800-
/O.EXT.KMHX.SC.Y.0086.211016T2200Z-211018T1500Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
358 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 11 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-170800-
/O.CON.KMHX.SC.Y.0086.211016T2100Z-211017T1400Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
358 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 5 PM this afternoon to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-170800-
/O.CON.KMHX.SC.Y.0086.211016T2100Z-211017T1600Z/
Pamlico Sound-
358 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 5 PM this afternoon to noon EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-170800-
/O.CON.KMHX.SC.Y.0086.211016T2100Z-211018T1400Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
358 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 5 PM this afternoon to 10 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-170800-
/O.CON.KMHX.SC.Y.0086.211016T2200Z-211017T1700Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
358 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 6 PM this evening to 1 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
173 
WHUS72 KMHX 170653
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
253 AM EDT Sun Oct 17 2021

AMZ150-172000-
/O.EXT.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
253 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ154-171800-
/O.EXT.KMHX.SC.Y.0086.000000T0000Z-211017T1800Z/
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
253 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...The coastal waters from Cape Hatteras to Ocracoke 
  Inlet.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-172000-
/O.EXT.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
253 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Cape Hatteras.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-171400-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211017T1400Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
253 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-171600-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211017T1600Z/
Pamlico Sound-
253 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Pamlico Sound.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-171700-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211017T1700Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
253 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
465 
WHUS72 KMHX 171348
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
948 AM EDT Sun Oct 17 2021

AMZ131-230-231-171500-
/O.CAN.KMHX.SC.Y.0086.000000T0000Z-211017T1400Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
948 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

A few gusts to 25 kt remain possible for the next few hours,
especially over the south of the Alligator River.

$$

AMZ135-171600-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211017T1600Z/
Pamlico Sound-
948 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northwest winds 15 to 20 kt with gusts to 25 kt and choppy
  waters.

* WHERE...Pamlico Sound.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-180200-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
948 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ154-171800-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211017T1800Z/
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
948 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Cape Hatteras to Ocracoke 
  Inlet.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-180200-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
948 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Cape Hatteras.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-171700-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211017T1700Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
948 AM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
274 
WHUS72 KMHX 171905
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
305 PM EDT Sun Oct 17 2021

AMZ150-180715-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
305 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-180715-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
305 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas
  4 to 6 ft.

* WHERE...The coastal waters from Oregon Inlet to Cape Hatteras.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
828 
WHUS72 KMHX 180212
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1012 PM EDT Sun Oct 17 2021

AMZ150-181000-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
1012 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-181000-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
1012 PM EDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 ft.

* WHERE...The coastal waters from Oregon Inlet to Cape Hatteras.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
056 
WHUS72 KMHX 180639
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
239 AM EDT Mon Oct 18 2021

AMZ150-152-180745-
/O.CAN.KMHX.SC.Y.0086.000000T0000Z-211018T1000Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
239 AM EDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are expected to remain below Small Craft Advisory
levels.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 3:37 PM EDT, 2 minutes earlier.

Area forecast discussion, Oct 15, 3:37 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
337 PM EDT Fri Oct 15 2021

.SYNOPSIS...
A cold front will push through the area late Saturday afternoon
and evening with high pressure building back in Sunday through
the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 335 PM Friday...High pressure over the area late today
will drift offshore tonight with the flow veering from light
east to light south. Skies will be mainly clear and winds should
decouple inland, especially southwest zones. Could see fog
develop again late but not seeing a strong signal in the
guidance so left out of the forecast. Lows will be around 60
inland mid 60s beaches.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
As of 335 PM Friday...Most of Sat will be nice with sunny skies
giving way to increasing clouds late. Temps will be warm again
with highs in the low to mid 80s. A cold front will move rapidly
into the area late and bring a decent chance for showers and
possibly a thunderstorm to mainly inland locations after 4 PM.
Most of the rain with this system is expected to occur Sat
evening. Instability is limited but forcing is strong so that
while thunder and lightning will likely not be frequent, gusty
winds and brief downpours are expected in the heaviest showers
late Sat and Sat evening.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 3 AM Fri...A cold front will push through eastern NC
evening. Cool high pressure will build over the area Sunday
through the middle of next week.

Saturday night...Strengthening sfc low will lift into the Great
Lakes and Canada, with the attendant cold front progged to push
through the coastal NC Saturday evening. A broken line of
showers and isolated tstms is expected to sweep through the area
Sat evening, likely btwn 00-04z. Looks like a typical high
shear/low CAPE set up, with best dynamics remaining well north
of the area. Svr threat still looks low, but showers could mix
down some gustier winds. Showers will push off the coast late
evening with cooler and drier air filtering in. Breezy SW winds
ahead of the front early Sat evening, gusting out of the NNW
behind the front Sat night.

Sunday through Friday...Cool sfc high pressure will gradually
build in from the west Sun, cresting over the area early next
week, with troughing aloft. Much more seasonable airmass will
finally make it feel like fall. Below normal temps for Sun and
Mon with highs in the 60s to low 70s. Overnight lows dropping
into the mid to upper 40s inland and mid/upper 50s for the
beaches Mon/Tue mornings. Could see some lower 40s inland.
Continued to trend on the cooler side of guidance given the
radiational cooling setup. Dry weather continues and temps
begin to moderate towards normal by mid next week as ridge
builds aloft. A front will approach the area late week.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /through Saturday afternoon/...
As of 335 PM Friday...Looking at mainly a VFR forecast through
the period as high pressure influences the weather through Sat
morning. Main concern tonight is potential for fog/IFR
conditions late tonight. Not seeing a strong signal in the
guidance yet. Could see light mixing late north of Highway 70
late as return flow sets up with high pressure moving offshore.
This would inhibit fog development at most of the TAf sites and
continue to monitor. Showers associated with a advancing cold
front should hold off until after 2 PM Sat. light winds through
tonight becoming southerly and gusting to 15 kt Sat afternoon.

LONG TERM /Saturday night through Wednesday/...
As of 3 AM Fri...Pred VFR expected through most of the period.
A line of showers and isolated thunderstorms will likely impact
the terminals Sat afternoon and evening, as a cold front moves
through. Best chance for reduced conditions will be between
21-03z. SW winds will gust 15-20 kt Sat afternoon. NW wind gusts
15-20 kt Sunday.

&&

.MARINE...
SHORT TERM /Through Sat night/...
As of 335 PM Friday...SCA's have been posted for the Sounds and
coastal waters beginning late Sat. High pressure continues over
the waters into early Sat morning bringing good boating
conditions with light E winds 10 kt or less veering to light S
around 10 kt overnight. S winds increase to 10-15 kt late Sat
morning then to 15-20 kt in the afternoon as a cold front
approaches from the west. Seas 2-3 ft through Sat morning will
be building to 3-4 ft Sat afternoon. Winds will be shifting to
NNW 20-25 kt with a few gusts to 30-35 kt behind the front in
the strong CAA Sat evening with seas building to 4-7 ft highest
north of Ocracoke.

LONG TERM /Sunday through Wednesday/...
As of 3 AM Fri...CAA will continue Sunday and Monday, as gusty
NW winds continue. Elevated seas may subside to 3-5 ft late
Sunday, then possibly building to 4-6 ft again Sunday night and
Mon morning north of Ocracoke with NW winds 15-20 kt. NW winds
diminish to 5-15 kt Tue with seas subsiding to 2-3 ft.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 6 PM Saturday to noon EDT Sunday for
     AMZ135.
     Small Craft Advisory from 5 PM Saturday to 10 AM EDT Sunday
     for AMZ131-230-231.
     Small Craft Advisory from 7 PM Saturday to 10 AM EDT Monday
     for AMZ150-152-154.
     Small Craft Advisory from 8 PM Saturday to 1 PM EDT Sunday for
     AMZ156-158.

&&

SYNOPSIS...MHX
NEAR TERM...JME
SHORT TERM...JME
LONG TERM...CQD
AVIATION...JME/CQD
MARINE...JME/CQD
Hazardous weather outlook, Oct 15, 10:45 AM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1045 AM EDT Fri Oct 15 2021

NCZ203-205-161445-
Northern Outer Banks-Hatteras Island-
1045 AM EDT Fri Oct 15 2021

...MODERATE RIP CURRENT RISK IN EFFECT NORTH OF CAPE HATTERAS UNTIL
8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044>047-079>081-090>092-094-193>196-198-199-204-161445-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Ocracoke Island-
1045 AM EDT Fri Oct 15 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.